new analytical method based on Riccati equation for finding Soliton solutions of Nonlinear Lakshmanan-Porsezian-Daniel (LPD) equation

Document Type: research paper

Author

Department of Pure Mathematics, Ghonbad Kaboos university, iran

Abstract

In this present study analytical method based on Riccati Equation as for converting the Nonlinear Lakshmanan-Porsezian-Daniel (LPD) equation into the nonlinear ODE and finding soliton solutions of this sustem discused. Obtaining solutions are new and obtained from wave transformation. The obtained results show that the presented method is effective and appropriate for solving nonlinear differential equations.

Keywords


Article Title [Persian]

روش تحلیلی جدید مبتنی بر معادله ریکاتی برای یافتن جواب‌های سالیتونی معادله غیرخطی لاکشمینن-پوسیزین- دانیل

Author [Persian]

  • احمد نیرمه
استادیار، گروه ریاضی محض (معادلات دیفرانسیل)، دانشکده علوم پایه، دانشگاه گنبد کاووس، ایران
Abstract [Persian]

در این مقاله روش تحلیلی مبتنی بر معادله ریکاتی از نوع ------------------، جهت تبدیل معادله غیر خطی لاکشمینن-پوسیزین-دانیل به یک معادله معمولی غیرخطی و به‌دست آوردن جواب‌های سالیتونی آن، مورد مطالعه قرار گرفته شده است. جواب های به‌دست آمده از نوع امواج سالیتونی هستند که با استفاده از تغییر متغیر موجی حاصل شده­اند. این جواب‌ها از آنجایی که با معرفی ساختار جدیدی از شکل جواب‌ها، حاصل شده‌اند جدید بوده و این ایده می­تواند برای بسیاری از معادلات غیر خطی مراتب بالا که یافتن جواب برای آنها مشکل است، مورد استفاده قرار گیرد.

Keywords [Persian]

  • معادله غیرخطی لاکشمینن-پوسیزین-دانیل
  • روش معادله ریکاتی
  • امواج سالیتونی
  • جواب تحلیلی
[1]. J. Manafian, M. Lakestani, Optical solitons with Biswas-Milovic equation for Kerr law nonlinearity, Eur. Phys. J. Plus 130, 61 (2015).

[2]. J. Manafian, On the complex structures of the Biswas-Milovic equation for power, parabolic and dual parabolic law nonlinearities, Eur. Phys. J. Plus 130, 255 (2015).

[3]. W.X. Ma, J.-H. Lee, Chaos, A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo–Miwa equation, Solitons Fractals 42, 1356 (2009).

[4]. Ekici, M., Zhou, Q., Sonmezoglu, A., Manafian, J., & Mirzazadeh, M. (2017). The analytical study of solitons to the nonlinear Schrödinger equation with resonant nonlinearity. OptikInternational Journal for Light and Electron Optics, 130, 378–382.

[5]. J. Manafian, M. Lakestani, Dispersive dark optical soliton with Tzitzéica type nonlinear evolution equations arising in nonlinear optics, Opt. Quantum Electron. 48, 116 (2016).

[6]. J. Manafian, M. Lakestani, Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the (G′/G)-expansion method, Pramana J. Phys. 130, 31 (2015).

[7]. J. Manafian, M Lakestani, A Bekir, Comparison between the generalized tanh–coth and the (G′/G)-expansion methods for solving NPDEs and NODEs, Pramana J. Phys. 87 (6), 95 (2016).

 [8] A. Neirameh, Binary simplest equation method to the generalized Sinh–Gordon equation Optik - International Journal for Light and Electron Optics, Volume 126, Issue 23, December 2015, 4763-4770

[9] A.Neirameh, M. Mehdipoor, New soliton solutions to the (3+1)-dimensional Jimbo–Miwa equation”Optik - International Journal for Light and Electron Optics, Volume 127, Issue 4, February 2016, 4718-4722.

[10] M. Eslami, A. Neirameh, New solitary and double periodic wave solutions for a generalized sinh-Gordon equation, The European Physical Journal Plus, April 2014, 129:54.

[11]. J Manafian, M. Foroutan, and A. Guzali, Applications of the ETEM for obtaining optical soliton solutions for the Lakshmanan-Porsezian-Daniel model, Eur. Phys. J. Plus 132: 494(2017).

[12]. A. J. M. Jawad, M Abu-AlShaeer1, A. Biswas, Q. Zhou, S. Moshokoa4 & M. Belic, Optical solitons to Lakshmanan-Porsezian-Daniel model for three nonlinear forms, https://doi.org/10.1016/j.ijleo.2018.01.121

[13] E M E Zayed and Abdul-Ghani Al-Nowehy, The Riccati equation method combined with the generalized extended (G′/G)-expansion method for solving the nonlinear KPP equation, journal of mathematical research with application, 37(5), 577-590, (2017)

[14] Elsayed M.E. Zayed, Khaled A.E. Alurr, THE HOMOGENEOUS BALANCE METHOD AND ITS APPLICATIONS FOR FINDING THE EXACT SOLUTIONS FOR NONLINEAR EVOLUTION EQUATIONS, italian journal of pure and applied mathematics, n. 33, 307-318(2014).